# SDR 2004FA0000759

- Difficulty date: August 20, 2004
- Submitted: September 28, 2004
- Operation: General aviation
- Aircraft: N7798V
- Make and model: Airpts A9B
- Aircraft serial: 1551
- Engine: Lyc IO540*
- Propeller: Mcauly 1A200*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 18586
- Condition: Leaking
- Location: Fuel System
- Part time: 4,340 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

IT APPEARS THAT THE FUEL LINE WAS LEAKING FUEL AT THE ATTACH POINT OF THE STEEL BRAIDED LINE TO THE FITTING.  THE FUEL LINE IS ATTACHED AT THE FIRE WALL AND GOES TO THE INLET SIDE OF THE ENGINE DRIVEN FUEL PUMP.  (CE07200416055)
